# SDR 2002UALA01643

- Difficulty date: October 30, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 29,530 hours, 5,884 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W74002
- Part serial: 98273H8377
- Condition: Cracked
- Location: Cockpit
- Part time: 15,047 hours, 5,884 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

1ST OFFICER'S FWD OUTER WINDSHIELD FAILED.  PRESSURIZATION MAINTAINED AT ALL TIMES.  THE OUTER LAYER OF GLASS SHATTERED DUE TO ARCING AT THE UPPER BUS BAR FOR THE WINDOW HEAT SYSTEM.  THE CAUSE OF THE ARCING WAS DUE TO MOISTURE INGRESS INTO THE ELECTRICAL HEAT SYSTEM BUS BAR AT THE AREA WHERE THE HEAT FILM ATTACHES TO THE BUS BAR.  CONTRIBUTING FACTORS OF POOR ADHESION OF THE MOISTURE SEAL AND DELAMINATION IN AND AROUND THE UPPER BUS BAR AREA ALLOWED THE WATER TO PENETRATE INTO THE AREA. REMOVED AND REPLACED THE WINDOW ASSY PER AMM 56-11-01-401.
